MAUDE Adverse Event Report: COOK INC FLEXOR PARALLEL URETERAL ACCESS SHEATH AND DILATORS; KOE DILATOR, URETHRAL

COOK INC FLEXOR PARALLEL URETERAL ACCESS SHEATH AND DILATORS; KOE DILATOR, URETHRAL
Catalog Number FUS-120045-P
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, during a ureteroscopy with laser lithotripsy, the sheath of the flexor parallel ureteral access sheath and dilator advanced too far and engulfed the stone.A piece of the inner lining of the sheath came out.They were able to remove the stone when removing the sheath.The procedure was completed successfully.No section of the device remained inside the patients body.No adverse events have been reported as a result of the alleged malfunction.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.(b)(6).Investigation ¿ evaluation the complaint device was not returned for an evaluation.Without the complaint device, a device failure analysis was unable to be performed.A document based investigation was conducted including a review of complaint history, the device history record, instructions for use, and specifications.A photo was supplied by the reporting facility.A length of clear material and a kidney stone are shown in the image.The device history record was reviewed noted there are no conformances that may have caused or contributed to this incident.A review of complaint history records revealed this is the only complaint associated with the complaint device lot number 9017358.A review of the design history did not identify any anomalies.A review of manufacturing and quality documents identified the device is inspected before shipment.A product was not returned, a picture was provided showing the lining of the sheath has separated.Based on the provided information, the cause of the complaint was not able to be established.Per the quality engineering risk assessment, no additional risk mitigating activity is required at this time.Cook medical has notified the appropriate personnel and will continue to monitor this device via the complaints database for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
There has been no new information received since the last report was submitted.

Brand Name
FLEXOR PARALLEL URETERAL ACCESS SHEATH AND DILATORS
Common Device Name
KOE DILATOR, URETHRAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7819001
Report Number1820334-2018-02615
Device Sequence Number16731224
Product Code KOE
UDI-Device Identifier00827002564367
UDI-Public(01)00827002564367(17)210713(10)9017358
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K961904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2021
Device Catalogue NumberFUS-120045-P
Device Lot Number9017358
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer10/09/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1